# SDR SWAA2023110808735

- Difficulty date: October 7, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET ASSY LOCATED BTW BS 540 TO BS 559 RH SIDE AT AIR CONDITIONING BAY 2023-635309<[01] REPLACED BRACKET ASSY LOCATED BTW BS 540 TO BS 559 RH SIDE AT AIR CONDITIONING BAY; IAW BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 SRM 51-10-02 ITEM 9.;[02] REPLACED BRACKET ASSY LOCATED BTW BS 540 TO BS 559 RH SIDE AT AIR CONDITIONING BAY; IAW BOEING 737-700 SRM 51-40-02 AND BOEING 737-700 SRM 51-10-02 ITEM 9.
